# SDR VNAA20250320105

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00198229 DISCREPANCY: FUSELAGE EXTERNAL SKIN IS DENTED BETWEEN F.S. 1015 TO F.S. 1031 STGR 26R TO STGR 25R. CORRECTIVE ACTION: REPAIRED THE EXTERNAL SKIN OF THE FUSELAGE BETWEEN FS1015 AND FS1031, STGR 25R TO STGR 26R IAW REO 670-51-00-085 REV: A DATED: 2017-08-23 AND IAW REO 670-53-61-2435 REV: -- DATED: 2024-12-16.
